MAUDE Adverse Event Report: SMITH & NEPHEW, INC. FAST-FIX 360 CRVD KPSC AND SLTD CAN.; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

SMITH & NEPHEW, INC. FAST-FIX 360 CRVD KPSC AND SLTD CAN.; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 72202675
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was report that during an acl procedure, three fast fix 360 curved had issues, the first one had a t1 pre-deployed, the second one had a simultaneous deployment and the third one had a problem and t1 was already implanted.The procedure was successfully completed without significant delay using a s+n back-up device.No patient injury or other complications were reported.
 
Event or Problem Description
It was report that during an acl procedure, one fast fix 360 curved had a simultaneous deployment.The procedure was successfully completed without significant delay using a s+n back-up device.No patient injury or other complications were reported.
 
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).H2: additional information ¿b5¿h3, h6: the reported device, used in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was an isolated event.The instructions for use was reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A review of risk management files found that the reported failure was documented appropriately.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.
 
Event or Problem Description
It was report that during an acl procedure, one fast fix 360 curved had a simultaneous deployment.The procedure was successfully completed without significant delay using a s+n back-up device.No further complications were reported.
 
Additional Manufacturer Narrative
H10.The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.Reassessment of this event identified that the device reported was a knot pusher/suture cutter that did not cut the device threads instead of a fast-fix with a simultaneous deployment failure.Additionally, no serious injury occurred nor medical intervention was required as a result of the event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
FAST-FIX 360 CRVD KPSC AND SLTD CAN.
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer (Section G)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer Contact
holly topping
7000 west william cannon drive
austin 
5123913905
MDR Report Key12442676
Report Number1219602-2021-01894
Device Sequence Number14307933
Product Code GAT
UDI-Device Identifier00885554023176
UDI-Public00885554023176
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K092508
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2025
Device Model Number72202675
Device Catalogue Number72202675
Device Lot Number2057295
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/20/2021
Supplement Date Received by Manufacturer08/20/2021
10/08/2021
04/27/2022
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date09/10/2021
10/12/2021
05/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale